# SDR ASOA201001843

- Difficulty date: November 29, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 17,046 hours, 14,999 cycles
- Engine: Ge CF34*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 362
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 362, LBL 27, FLOORBEAM CAP IS CORRODED AROUND NUTPLATE AT FS 605. "12.  C/W EC/TC REO 601R-53-61-3778 AND REO 601R-53-61-3778, REV DATED 08/21/2010 AS WRITTEN. FOUND TO BE SATISFACTORY."
